# SDR MALA975660

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NO EMERGENCY LIGHTS WORKING.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERIES IAW SF340 MM 33-50-10. OPS CHECK GOOD.  (X)
